Advertisement

Mathematische Annalen

, Volume 317, Issue 3, pp 459–482 | Cite as

Chromatic weight systems and the corresponding knot invariants

  • Jens Lieberum
Original article

Abstract.

We prove that chromatic weight systems, introduced by Chmutov, Duzhin and Lando, can be expressed in terms of weight systems associated with direct sums of the Lie algebras \({\mathfrak{gl}}_n\) and \({\mathfrak{so}}_n\). As a consequence the Vassiliev invariants of knots corresponding to the chromatic weight systems distinguish exactly the same knots as a one-variable specialization \(\Upsilon\) of the Homfly and Kauffman polynomial.

Mathematics Subject Classification (1991): 57M25, 17B10, 05C15 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Jens Lieberum
    • 1
  1. 1.Mathematisches Institut, Sidlerstrasse 5, CH-3012 Bern, Switzerland (e-mail: lieberum@math.u-strasbg.fr) CH

Personalised recommendations